# SDR AUS20021037

- Difficulty date: September 10, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 5008744
- Condition: Broken
- Location: Brake
- Component: Brake, 50079961
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING REPOSITIONING OF AIRCRAFT, ENGINEERS DETECTED A STRANGE NOISE COMING FROM THE LT MAIN LANDING GEAR. INVESTIGATION FOUND THAT ONE OF THE ROTATING BRAKE DISCS HAD CRACKED AND FALLEN APART. AS A RESULT OF THIS FAILURE, THE ADJACENT BRAKE ASSEMBLY THAT HAD BEEN FITTED FOR THE SAME AMOUNT OF CYCLES WAS REMOVED/CHECKED AND FOUND TO HAVE THE SAME PROBLEM.
